# SDR 29GA2016010900001

- Difficulty date: January 6, 2016
- Submitted: January 9, 2016
- Operation: Air carrier
- Aircraft: N347AG
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 33,070 hours, 36,894 cycles
- Engine: Ge CT7TP*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: AIR130907
- Condition: Unknown
- Location: Lt Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR HANDLE WOULD NOT COME UP FOR ABOUT 15 MINS IN FLIGHT AND THE FLIGHT IDLE STOP REMAINED OPEN AS WELL.  POSSIBLE WOW SWITCH MALFUNCTION.  R & R LT INBD WOW SWITCH IAW AMM REF 32-31-10, OPS CHECK GOOD.
